# SDR SWIA201335813

- Difficulty date: December 17, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 14,523 hours, 8,444 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 AREAS GOUGED ON OTBD SIDE OF WS 48.50 WING RIB ABOUT 2" FWD OF REAR SPAR & 6" FWD OF REAR SPAR ON LOWER FLANGE OTBD OF FASTENER HOLE.  C-CHECK REPAIRED DAMAGED AREAS ON OTBD SIDE OF WS 48.50  WING RIB 2" FWD OF REAR SPAR IAW REO.
